# SDR 2011F00028

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 37,839 hours, 39,704 cycles
- Engine: Pwa JT8D219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR WOULD NOT GO PAST MID POSITION, NO RETRACT.  ACFT RETURNED TO DEPARTURE, WHERE MX WILL PREPAIR ACFT FOR SPECIAL FERRY FLIGHT TO FOR REPAIRS.
